# SDR FDEA201308041766

- Difficulty date: August 4, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A57111214200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305, D3, PT4, WRI: 57101121, POST REMOVAL OF FASTENER "A" IN CTR WING BOX REAR SPAR FR.47 RT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE AND SCRATCH IN UPPER SURFACE AROUND HOLE.  HOLE "A" EXISTING DIA= 0.591 IN.   FASTENER "A" HOLE REAMED TO REMOVE SCRATCH DAMAGE, NDT CARRIED OUT, NIL FINDINGS AND UPPER SURFACE SCRATCHES REMOVED BY SPOTFACING.   FASTENER INSTALLED IAW REPAIR INSTRUCTION: EA 6-5710-167455.  AIB RDAS: 70579170/005/2013 ISSUE B REFERS. MAJOR REPAIR CAT "B".
